# SDR DALA2023031501907

- Difficulty date: July 24, 2019
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 92,885 hours, 42,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 DURING THWE ACCOMPLISHMENT OF THE 2KU MOD AN EXISTING REPAIR DOUBLER WAS NOTED IN PROXIMITY OF THE 2KU #3 LUG DOUBLER BETWEEN FS 600 AND FS 620 AND ON S-4L. THIS ER/A 565402-14 INCORPORATES FAA FORM 8110-3. ACCOMPLISH SECTION II INSPECTION INSTRUCTIONS. THE SUBJECT ER/A IS NOW AT REV. B. CORRECTIVE ACTION: REF ERA 565402-14 REV B. (1187856)
